Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral multiplicity
of some stochastic processes


Author: Slobodanka Mitrovic
Journal: Proc. Amer. Math. Soc. 126 (1998), 239-243
MSC (1991): Primary 60G12
MathSciNet review: 1443396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the connection between the canonical and the weak-canonical representations for the given second-order stochastic process in a separable Hilbert space and we extend a well-known theorem of H. Cramer concerning sufficient conditions for a process to be of multiplicity one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G12

Retrieve articles in all journals with MSC (1991): 60G12


Additional Information

Slobodanka Mitrovic
Affiliation: Ljutice Bogdana 2/2 No. 35, Belgrade 11040, Serbia
Email: emitrosl@ubbg.etf.bg.ac.yu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04295-6
PII: S 0002-9939(98)04295-6
Keywords: Second-order stochastic processes, canonical representation, spectral multiplicity
Received by editor(s): August 24, 1995
Additional Notes: This paper was presented at the 902nd AMS Meeting held at Burlington, Vermont, August 6–8, 1995
Communicated by: James Glimm
Article copyright: © Copyright 1998 American Mathematical Society